MathSciNet Relay Station
MathSciNet bibliographic data
MR2838162 (2012h:65104) 65H10
Petković, Miodrag S.; Džunić, Jovana; Neta, Beny Interpolatory multipoint methods with memory for solving nonlinear equations. Appl. Math. Comput. 218 (2011), no. 6, 2533–2541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement